# SDR ASAA2023061343560

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 35,621 hours, 11,230 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR TILT SEEMS TO BE INACCURATE. IN MANUAL MODE, -2 DEG TILT RETURNS GROUND CLUTTER AT 80 NM AT FL 330. GROUNDED - YES. PERFORMED WEATHER RADAR SYS BITE CK REF B737-900 FIM 34-43 TASK 801. OPS CK GOOD, NO DISCREPANCIES NOTED.
